Statistical convergence and rate of convergence of a sequence of positive linear operators
dc.contributor.author | Dirik, Fadime | |
dc.date.accessioned | 2014-08-13T12:54:02Z | |
dc.date.available | 2014-08-13T12:54:02Z | |
dc.date.issued | 2007 | |
dc.description.abstract | In the present paper, a modification of positive linear operators which was proposed by O. Agratini is introduced. This modification which preserves function e2 (x) = x2 provides a better estimation than operators given by Agratini. Also, using the concept of statistical convergence, we give the Korovkin type approximation theorem for this modification. | |
dc.identifier.citation | Dirik, F. "Statistical convergence and rate of convergence of a sequence of positive linear operators". Mathematical Communications. 12(2007), 147-153. | |
dc.identifier.issn | 1331-0623 (Print) | |
dc.identifier.issn | 1848-8013 (Online) | |
dc.identifier.uri | http://hrcak.srce.hr/index.php?show=clanak&id_clanak_jezik=27939 | |
dc.identifier.uri | https://hdl.handle.net/11486/313 | |
dc.institutionauthor | Dirik, Fadime | |
dc.language.iso | en | |
dc.publisher | Mathematical Communications | |
dc.relation.publicationcategory | Makale - Kategorisiz | |
dc.subject | Operators given by Agratini | |
dc.subject | Statistical convergence | |
dc.subject | The Korovkin-type approximation theorem | |
dc.subject | Modulus of contiunity | |
dc.title | Statistical convergence and rate of convergence of a sequence of positive linear operators | |
dc.type | Article |
Dosyalar
Orijinal paket
1 - 1 / 1
Yükleniyor...
- Ä°sim:
- Statistical convergence and rate of convergence of a sequence of positive linear operators.pdf
- Boyut:
- 99.29 KB
- Biçim:
- Adobe Portable Document Format
- Açıklama:
- Makale Dosyası
Lisans paketi
1 - 1 / 1
[ X ]
- Ä°sim:
- license.txt
- Boyut:
- 1.71 KB
- Biçim:
- Item-specific license agreed upon to submission
- Açıklama: